# SDR CA190524018

- Difficulty date: May 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,749 hours
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transfer Tube
- Part number: 312726401
- Condition: Cracked
- Location: Nr 1 Engine Fmu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF SCHEDULED MAINTENANCE TASK DH4-73-21-06-RR-802-LM (REPLACEMENT OF THE FMU TRANSFER TUBES) AN AME NOTED THAT THE FUEL TRANSFER TUBE BRACKET ON THE LEFT ENGINE WAS CRACKED. THE ASSEMBLY WAS REPLACED WITH SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE. AIRCRAFT HOURS: 17775, CYCLES: 14318. (TC# 20190524018)
